MathSciNet Relay Station
MathSciNet bibliographic data
MR978246 (90e:32016) 32C42
Parusiński, Adam Lipschitz properties of semi-analytic sets. Ann. Inst. Fourier (Grenoble) 38 (1988), no. 4, 189–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement